MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FACE-CHANGING 10° PE HC LINER Ø32/C; HIP SHELL LINER

MEDACTA INTERNATIONAL SA MPACT FACE-CHANGING 10° PE HC LINER Ø32/C; HIP SHELL LINER
Model Number 01.32.3239HC10A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2022.On (b)(6) 2022, the patient came in reporting pain due to a joint luxation and the cause is unknown.The surgeon revised the head and liner and the surgery was completed successfully.Presently, on (b)(6) 2023, the patient came in reporting pain due to another joint luxation and the cause is unknown.The surgeon revised successfully the cup, liner, and head.
 
Additional Manufacturer Narrative
Batch review performed on 15-feb-2023: lot 2009674: (b)(4) items manufactured and released on 28-jan-2021.Expiration date: 2026-01-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.Batch review performed on 15-feb-2023 ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115).Lot 2209198: (b)(4) items manufactured and released on 19-jul-2022.Expiration date: 2027-07-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.

Brand Name
MPACT FACE-CHANGING 10° PE HC LINER Ø32/C
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16378890
Report Number3005180920-2023-00063
Device Sequence Number5708822
Product Code LPH
UDI-Device Identifier07630040730730
UDI-Public07630040730730
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/14/2026
Device Model Number01.32.3239HC10A
Device Catalogue Number01.32.3239HC10A
Device Lot Number2009674
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Initial Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale